American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] L. Pukanszky. Lie groups with completely continuous representations. Bull. Amer. Math. Soc. 81 (1975) 1061-1063. MR 0422516.
Abstract, references, and article information   
View Article: PDF

[2] L. Pukanszky. Characters of connected Lie groups. Bull. Amer. Math. Soc. 80 (1974) 709-712. MR 0360936.
Abstract, references, and article information   
View Article: PDF

[3] A. J. Lazar and D. C. Taylor. Double centralizers of Pedersen's ideal of a $C^*$-algebra. II. Bull. Amer. Math. Soc. 79 (1973) 361-366. MR 0328611.
Abstract, references, and article information   
View Article: PDF

[4] A. J. Lazar and D. C. Taylor. Double centralizers of Pedersen's ideal of a $C^* $-algebra. Bull. Amer. Math. Soc. 78 (1972) 992-997. MR 0328610.
Abstract, references, and article information   
View Article: PDF

[5] Martin E. Walter. The dual group of the Fourier-Stieltjes algebra. Bull. Amer. Math. Soc. 78 (1972) 824-827. MR 0301453.
Abstract, references, and article information   
View Article: PDF

[6] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF

[7] F. J. Yeadon. A new proof of the existence of a trace in a finite von Neumann algebra. Bull. Amer. Math. Soc. 77 (1971) 257-260. MR 0271748.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1